# SDR ABXR2020081000058

- Difficulty date: August 10, 2020
- Submitted: August 10, 2020
- Operation: General aviation
- Filed by: Airborne Maintenance & Engineering Services Inc, repair station ABXR001A
- Aircraft: N743AX
- Make and model: Boeing 767232
- Aircraft serial: 22218
- Aircraft time: 93,741 hours, 44,878 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146T30031
- Condition: Corroded
- Location: Bs 1188-1208
- Part time: 93,741 hours, 44,878 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 37 LT, BS 1197 WAS CORRODED.  THE STRINGER AT BS 1197 WAS ALSO CRACKED,  FOUND TO BE OUT OF LIMITS IAW SRM 53-00-07.  REMOVED AND REPLACED THE STRINGER WITH REPAIR SECTION IAW SRM 53-00-03, REPAIR 2.
